# SDR HALA2009122100599

- Difficulty date: December 21, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 68,841 hours, 31,198 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN - ETOPS SIGNIFICANT SYS - APPROX RUDDER STA 395 AT RUDDER FRONT SPAR- RIVET DAMAGE DUE TO LIGHTNING STRIKE. FIRST LAYER COMPOSITE DAMAGE APPROX .5 X .5 ADJACENT TO FASTENER.//FERRY FLIGHT REQUIRED. THIS ACFT HAS BEEN INSPECTED THIS DATE AND IS SAFE FOR THE INTENDED FLIGHT.
